ClinVar Miner

Submissions for variant NM_002382.5(MAX):c.414G>A (p.Ser138=) (rs559090673)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000572815 SCV000673599 likely benign Hereditary cancer-predisposing syndrome 2016-08-22 criteria provided, single submitter clinical testing Lines of evidence used in support of classification: Synonymous alterations with insufficient evidence to classify as benign
Invitae RCV000460075 SCV000541544 uncertain significance Hereditary Paraganglioma-Pheochromocytoma Syndromes 2018-12-27 criteria provided, single submitter clinical testing This sequence change affects codon 138 of the MAX mRNA. It is a 'silent' change, meaning that it does not change the encoded amino acid sequence of the MAX protein. This variant is present in population databases (rs559090673, ExAC 0.01%). This variant has been reported in an individual affected with sporadic pheochromocytoma (PMID: 22452945). ClinVar contains an entry for this variant (Variation ID: 404111). Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.